MathSciNet Relay Station
MathSciNet bibliographic data
MR2357655 (2008m:11119) 11G18 (11G30)
Jeon, Daeyeol; Kim, Chang Heon On the arithmetic of certain modular curves. Acta Arith. 130 (2007), no. 2, 181–193.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement